# SDR DL738020237

- Difficulty date: February 26, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 385 hours, 170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D70701100
- Part serial: 19019
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY RIGHT SIDE FIRST CLASS INOPERATIVE FOR FORWARD EMERGENCY LIGHT OVER RIGHT WING.  REPLACED BATTERY PACK.
